# SDR YENA20110315212

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 20,064 hours, 6,926 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 34 PBI-JFK, CREW DECLARED EMERGENCY DUE TO GREEN HYDRAULIC SYSTEM LOW LEVEL IN FLIGHT AT 9000 FEET.  MANUALLY EXTENDED THE LANDING GEAR.  REPAIRED PRESSURE LINE SYSTEM NR 1 WEAR MARK LOCATED AT LEFT WHEEL WELL ON REAR SPAR ON THE WING AND FOLLOWED PERMASWAGE PROCEDURES AS PER AMM 20-23-11-02. HYD SYS QTY SERVICED.  LEAK CHECK GOOD.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION AS PER AMM 32-31-00.  ALL CHECKS OK.
